1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Acute myocardial infarction and coronary vasospasm associated with the ingestion of cayenne pepper p

Acute myocardial infarction and coronary vasospasm associated with the ingestion of cayenne pepper p

  1. Mindless
    This is the first report linking the use of cayenne pepperpills for slimming to an acute coronary syndrome, and one of the few cases associated with capsaicin. Capsaicin,a sympathomimetic agent, may be implicated in the initiation of coronary vasospasm and acute myocardial infarction in the absence of substance abuse, particularly in previously healthy teenagers and young adults.